# SDR DALA2016113009394

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L1 DOOR EXTERNAL DOUBLER AFT LOWER SECTION.   EXTERNAL SKIN WAS REPAIRED IAW SRM 52-05 PARAGRAP 39 FIGURE 37.
